<br/> Global Hopf bifurcation theory for condensing fields and neutral equations with applications to lossless transmission problems. Krawcewicz, W., Wu, J., & Xia, H. Canad. Appl. Math. Quart., 1(2):167–220, 1993.
bibtex   
@article {MR1226773,
    AUTHOR = {Krawcewicz, W. and Wu, J. and Xia, H.},
     TITLE = {<br/> Global {H}opf bifurcation theory for condensing fields and
              neutral equations with applications to lossless transmission
              problems},
   JOURNAL = {Canad. Appl. Math. Quart.},
  FJOURNAL = {The Canadian Applied Mathematics Quarterly},
    VOLUME = {1},
      YEAR = {1993},
    NUMBER = {2},
     PAGES = {167--220},
      ISSN = {1073-1849},
   MRCLASS = {47H11 (34B15 34C23 34C25 34K15 47H15 47N20 58E07)},
  MRNUMBER = {1226773 (94g:47077)},
MRREVIEWER = {Valeri Obukhovski{\u\i}},
}
Downloads: 0